# SDR SIMA20240416001

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 18,231 hours, 11,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EMERGENCY PHOTOLUMINESCENT STRIP LIGHTS WORN FWD OF CREW CLOSET. B AND C ON DIAGRAM. C/W RAR OF EMEREGENCY PHOTOLUMINESCENT STRIP LIGHTS B AND C FWD OF CREW CLOSET IAW: AMM 33-50-21. NO DEFECTS NOTED.
